MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG .045 X 14 NITINOL GUIDE WIRE BOX OF 6; accessories, arthroscopic

Stryker Endoscopy-San Jose PKG .045 X 14 NITINOL GUIDE WIRE BOX OF 6; accessories, arthroscopic
Catalog Number 0234030027
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the guided pin broke inside the patient¿s left knee.A follow-up procedure was required to remove the broken pin, which was detected on the follow-up x-ray.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Product was not received in-house at stryker endoscopy.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened, and the investigation will be updated with new results.Alleged failure: guided pin broke probable root cause: - application.- user not applying forces correctly on instrument.- user applies excessive force on instrument.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG .045 X 14 NITINOL GUIDE WIRE BOX OF 6
Common Device Name
accessories, arthroscopic
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25630438
Report Number0002936485-2026-00408
Device Sequence Number18590247
Product Code NBH
UDI-Device Identifier04546540756503
UDI-Public(01)04546540756503(10)N/A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0234030027
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown